Alert archive / Oklahoma / Tornado Warnings in 2024

Tornado Warning 73, NWS Norman, OK

April 28, 2024Carter County, Johnston County, Murray County, Oklahoma

NWS Norman, OK issued this tornado warning at Apr 28, 2024, 12:13 AM CDT for Carter County, Johnston County, Murray County, Oklahoma. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 28, 2024, 12:13 AM CDT (05:13 UTC)
Expired
Apr 28, 2024, 1:00 AM CDT
In force
47 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Tornado
Radar indicated
Damage threat
Considerable
Hail
1.75 in

Counties Carter County, OK, Johnston County, OK, Murray County, OK

The radar

The Norman radar (KTLX), 121 km from the middle of the area, began a volume at 05:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 27, 7:50 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 5.2 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2024-04-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2161 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2024-04-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 401 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2161 J/kg
Mixed-layer CIN
-47 J/kg
Mixed-layer LCL
788 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
401 m²/s²
0-3 km storm-relative helicity
456 m²/s²
Significant tornado parameter
6.0
Supercell composite
20.0

Open this sounding in Storm Lab

The text

As transmitted.

754 
WFUS54 KOUN 280513
TOROUN
OKC019-069-099-280600-
/O.NEW.KOUN.TO.W.0073.240428T0513Z-240428T0600Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
1213 AM CDT Sun Apr 28 2024

The National Weather Service in Norman has issued a

* Tornado Warning for...
  Northwestern Johnston County in southeastern Oklahoma...
  East central Carter County in southern Oklahoma...
  Southeastern Murray County in southern Oklahoma...

* Until 100 AM CDT.

* At 1213 AM CDT, a large and extremely dangerous tornado was located
  5 miles east of Gene Autry, moving northeast at 50 mph.

  This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!

  HAZARD...Damaging tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...You are in a life-threatening situation. Flying debris 
           may be deadly to those caught without shelter. Mobile 
           homes will be destroyed. Considerable damage to homes, 
           businesses, and vehicles is likely and complete 
           destruction is possible.

* Locations impacted include...
  Dickson, Mill Creek, and Reagan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, an extremely dangerous and potentially deadly tornado is
on the ground. To protect your life, TAKE COVER NOW! Move to a storm
shelter, safe room or an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 3419 9691 3421 9705 3450 9693 3438 9667
TIME...MOT...LOC 0513Z 213DEG 42KT 3430 9694 

TORNADO...RADAR INDICATED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...1.75 IN

$$

TL
2 follow-up statements
795 
WWUS54 KOUN 280524
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
1224 AM CDT Sun Apr 28 2024

OKC019-280533-
/O.CAN.KOUN.TO.W.0073.000000T0000Z-240428T0600Z/
Carter OK-
1224 AM CDT Sun Apr 28 2024

...THE TORNADO WARNING FOR EAST CENTRAL CARTER COUNTY IS CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

LAT...LON 3424 9685 3433 9694 3450 9693 3438 9667
TIME...MOT...LOC 0523Z 213DEG 41KT 3435 9683 

$$

OKC069-099-280600-
/O.CON.KOUN.TO.W.0073.000000T0000Z-240428T0600Z/
Johnston OK-Murray OK-
1224 AM CDT Sun Apr 28 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 100 AM CDT FOR
NORTHWESTERN JOHNSTON AND SOUTHEASTERN MURRAY COUNTIES...

At 1223 AM CDT, a confirmed large and extremely dangerous tornado was
located near Mill Creek, moving northeast at 50 mph.

This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!

HAZARD...Damaging tornado.

SOURCE...Emergency management confirmed tornado.

IMPACT...You are in a life-threatening situation. Flying debris may 
         be deadly to those caught without shelter. Mobile homes 
         will be destroyed. Considerable damage to homes, 
         businesses, and vehicles is likely and complete destruction 
         is possible.

Locations impacted include...
Mill Creek and Reagan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, an extremely dangerous and potentially deadly tornado is
on the ground. To protect your life, TAKE COVER NOW! Move to a storm
shelter, safe room, or an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 3424 9685 3433 9694 3450 9693 3438 9667
TIME...MOT...LOC 0523Z 213DEG 41KT 3435 9683 

TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...1.75 IN

$$

TL
806 
WWUS54 KOUN 280559
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
1259 AM CDT Sun Apr 28 2024

OKC069-099-280607-
/O.EXP.KOUN.TO.W.0073.000000T0000Z-240428T0600Z/
Johnston OK-Murray OK-
1259 AM CDT Sun Apr 28 2024

...THE TORNADO WARNING FOR NORTHWESTERN JOHNSTON AND SOUTHEASTERN
MURRAY COUNTIES WILL EXPIRE AT 100 AM CDT...

The storm which prompted the warning no longer appears capable of 
producing a tornado. Therefore, the tornado warning will be allowed 
to expire. However a severe thunderstorm warnings remains in effect 
for this area.

LAT...LON 3424 9685 3433 9694 3450 9693 3438 9667
TIME...MOT...LOC 0557Z 213DEG 42KT 3467 9658 

$$

..speg.

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Apr 28, 12:12 AM CDT, 1 minute earlier.

Area forecast discussion, Apr 28, 12:12 AM CDT, 1 minute before
Area Forecast Discussion
National Weather Service Norman OK
Issued by National Weather Service Lubbock TX
1212 AM CDT Sun Apr 28 2024

...New AVIATION...

.SHORT TERM...
(This evening through Sunday)
Issued at 112 PM CDT Sat Apr 27 2024

Dangerous convective environment in place today and into tonight.
Storms have already fired out west with severe and tornado
warnings already issued this morning. A special balloon sounding
issued by the NSSL near Weatherford shows a concerning profile
with 2500 J/kg SBCAPE, 0-1km SRH near 25 kts, effective shear of
60 knots all indicative of a volatile air mass in place. A PDS
Tornado Watch has already been issued for western Oklahoma and
western north Texas with the expectation this will likely be
expanded eastward within the next several hours. Guidance has
trended a bit slower with the forward progression of supercell
thunderstorms, and the latest indication is central Oklahoma
should be impacted by dangerous supercell thunderstorms capable of
producing strong to violent tornadoes within the 3 PM to 9 PM time
frame.

Complicating this is the high potential for very heavy rainfall
which will quickly lead to flash flooding issues where these
storms set up. The WPC has issued a high risk of flash flooding
for parts of east-central Oklahoma, though it should be stressed
that there is uncertainty with the placement of this. Central and
southern Oklahoma are at risk of dangerous flash flooding issues.

Repeated rounds of thunderstorms are expected, and the public
should not let their guard down after a storm has passed.
Many public events are occurring today and with people out of the
office/school, there is a high concern in our office of people
being out on the roads or away from shelters. We urge those who
can to remain near a shelter today as the environment resembles
that of previous historic tornadic outbreaks. Please heed
warnings!

Thompson

&&

.LONG TERM...
(Sunday night through next Friday)
Issued at 112 PM CDT Sat Apr 27 2024

Thunderstorms should exit our forecast area tomorrow morning.
ADditional forecast details will be given with later packages.

&&

.AVIATION...
(06Z TAFS)
Issued at 1212 AM CDT Sun Apr 28 2024

Main line of storms is on track to clear all sites except DUA where
an arrival around 2 AM is expected. Farther west near WWR, a small
line of TS may survive its journey east and impact PNC during the
pre-dawn hours, although this is too uncertain for mention in the
TAF. Otherwise, some visby restrictions and MVFR ceilings are likely
to develop well in the wake of the main line of storms before VFR
resumes by mid/late morning. DUA remains likely to see another bout
of TS by the afternoon ahead of the dryline and cold front.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  55  80  61  85 /  10  10   0  10
Hobart OK         51  82  60  88 /   0  10   0  10
Wichita Falls TX  56  83  63  86 /   0   0   0  10
Gage OK           45  82  57  93 /   0  10   0  10
Ponca City OK     49  78  57  87 /   0   0  10  20
Durant OK         59  82  60  83 /  10   0   0  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through this evening for OKZ004>008-010>013-015>020-
     022>032-035-037>048-050>052.

TX...Flood Watch through this evening for TXZ086-089-090.

&&

SHORT TERM...01
LONG TERM....01
AVIATION...93/LUB
Hazardous weather outlook, Apr 27, 4:05 PM CDT, 8 hours 8 minutes before
Hazardous Weather Outlook
National Weather Service Norman OK
405 PM CDT Sat Apr 27 2024

OKZ004>048-050>052-TXZ083>090-282115-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
405 PM CDT Sat Apr 27 2024

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Through Tonight...

.Thunderstorms... There is a Slight to Enhanced risk for severe
thunderstorms across far western Oklahoma and adjacent western
north Texas to a Moderate risk across much of the remainder of our
Oklahoma and north Texas area including all of central into
southeast Oklahoma. Hazards with severe storms will include up to
baseball size hail, 60-80 mph downburst wind gusts, and a few
tornados possible. Most of our area will be in a Medium risk for
a few tornados. The severe risk timing across western Oklahoma
and western north Texas would be through midnight while the risk
timing across central through southeast Oklahoma will be through
the overnight hours.

.Heavy rainfall...
Heavy rainfall by slow moving storms and any storm training could
result in flash flood with the highest risk area overnight across
all of central through southeast Oklahoma.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...

Storm spotter groups and emergency management personnel across all
counties served by the Norman office should prepare for severe
weather operations through the overnight hours.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

.Thunderstorms... Ongoing severe thunderstorms will likely be
winding down after sunrise across southeast Oklahoma. The risk for
severe thunderstorms returns Sunday afternoon generally along and
east of I-35 with the highest risk (slight) across southeast
Oklahoma. Up to quarter size hail and 60 mph wind gusts will be
the main severe risks with an additional low risk for tornados
across southeast Oklahoma.

Thunderstorms will be possible on Tuesday night and every day
through Friday across our area.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Special weather statement, Apr 27, 10:44 PM CDT, 1 hour 29 minutes before
Special Weather Statement
National Weather Service Norman OK
1044 PM CDT Sat Apr 27 2024

OKZ008-013-020-280445-
Payne OK-Kay OK-Noble OK-
1044 PM CDT Sat Apr 27 2024

...A strong thunderstorm will impact portions of southeastern Kay,
eastern Noble and northwestern Payne Counties through 1145 PM CDT...

At 1044 PM CDT, Doppler radar was tracking a strong thunderstorm 4
miles west of Morrison, moving north at 35 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Stillwater, Morrison, Glencoe, Lake Mcmurtry, Sooner Lake, Lake Carl
Blackwell, and Ingalls.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor NOAA Weather
Radio, local radio stations or available television stations for
additional information and possible warnings from the National
Weather Service.

&&

LAT...LON 3660 9704 3659 9706 3658 9700 3660 9691
      3658 9689 3655 9690 3653 9699 3651 9701
      3651 9703 3633 9703 3633 9692 3625 9692
      3624 9682 3616 9682 3616 9679 3603 9683
      3615 9726 3669 9706
TIME...MOT...LOC 0344Z 200DEG 30KT 3630 9709

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

Bunker
Local storm report, Apr 27, 10:52 PM CDT, 1 hour 21 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
1052 PM CDT Sat Apr 27 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1007 PM     Flash Flood      3 N Duncan              34.54N 97.97W
04/27/2024                   Stephens           OK   Public

            Report from mPING.

&&

JH
Local storm report, Apr 27, 10:56 PM CDT, 1 hour 17 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
1056 PM CDT Sat Apr 27 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1051 PM     Flash Flood      2 SE Duncan             34.48N 97.93W
04/27/2024                   Stephens           OK   Public

            Report from mPING.

&&

JH
Local storm report, Apr 27, 10:57 PM CDT, 1 hour 16 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
1057 PM CDT Sat Apr 27 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1005 PM     Flood            3 S Empire City         34.38N 98.05W
04/27/2024                   Stephens           OK   Public

            Report from mPING.

&&

JH
Local storm report, Apr 27, 11:26 PM CDT, 47 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
1126 PM CDT Sat Apr 27 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1024 PM     Tornado          Sulphur                 34.51N 96.97W
04/27/2024                   Murray             OK   Law Enforcement

            Noticeable TDS as tornado moved through
            town. Widespread damage reported across
            Sulphur.

&&

AZ
Local storm report, Apr 27, 11:29 PM CDT, 44 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
1129 PM CDT Sat Apr 27 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1039 PM     Tornado          1 W Holdenville         35.08N 96.42W
04/27/2024                   Hughes             OK   Law Enforcement

            Large TDS impacting western Holdenville,
            with widespread damage reported.

&&

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 7:00 PM CDTSpecial Weather StatementOUNEllis15 min
Apr 27, 7:12 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNCotton, Stephens, Tillman48 min
Apr 27, 7:17 PM CDTSevere Thunderstorm WarningOUNDewey, Ellis, Woodward28 min
Apr 27, 7:17 PM CDTTornado WarningOUNKay, Noble28 min
Apr 27, 7:24 PM CDTTornado WarningOUNComanche, Cotton, Stephens36 min
Apr 27, 7:27 PM CDTSevere Thunderstorm WarningOUNKay17 min
Apr 27, 7:36 PM CDTTornado WarningOUNCotton, Jefferson39 min
Apr 27, 7:37 PM CDTSpecial Weather StatementOUNComanche38 min
Apr 27, 7:45 PM CDTSevere Thunderstorm WarningOUNMajor, Woodward30 min
Apr 27, 7:45 PM CDTTornado WarningOUNKay30 min
Apr 27, 7:46 PM CDTSevere Thunderstorm WarningOUNGrady, Stephens29 min
Apr 27, 7:51 PM CDTAreal Flood AdvisoryOUNComanche, Cotton, Stephens3 hr
Apr 27, 7:53 PM CDTTornado WarningOUNComanche, Grady, Stephens52 min
Apr 27, 7:56 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNComanche, Cotton, Garvin, Grady, Jefferson, Stephens and 1 more49 min
Apr 27, 8:15 PM CDTSevere Thunderstorm WarningOUNMajor, Woods, Woodward30 min
Apr 27, 8:25 PM CDTSevere Thunderstorm WarningOUNGrady, McClain50 min
Apr 27, 8:30 PM CDTSevere Thunderstorm WarningOUNKay30 min
Apr 27, 8:40 PM CDTSpecial Weather StatementOUNWoods35 min
Apr 27, 8:40 PM CDTSevere Thunderstorm WarningOUNJohnston, Marshall50 min
Apr 27, 8:45 PM CDTSevere Thunderstorm WarningOUNCarter, Cleveland, Comanche, Cotton, Garvin, Grady and 3 more45 min
Apr 27, 8:54 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Murray51 min
Apr 27, 8:59 PM CDTTornado Warning Tornado observedOUNGrady, McClain46 min
Apr 27, 9:05 PM CDTSpecial Weather StatementOUNLove25 min
Apr 27, 9:12 PM CDTSpecial Weather StatementOUNJefferson63 min
Apr 27, 9:15 PM CDTTornado WarningOUNCarter, Garvin, Murray45 min
Apr 27, 9:17 PM CDTTornado WarningOUNCleveland, McClain29 min
Apr 27, 9:21 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNCanadian, Carter, Cleveland, Cotton, Garvin, Grady and 6 more39 min
Apr 27, 9:25 PM CDTSevere Thunderstorm WarningOUNJohnston, Pontotoc50 min
Apr 27, 9:41 PM CDTTornado WarningOUNCleveland, Oklahoma28 min
Apr 27, 9:44 PM CDTTornado WarningOUNCarter, Murray46 min
Apr 27, 9:45 PM CDTTornado WarningOUNPontotoc45 min
Apr 27, 9:46 PM CDTFlash Flood WarningOUNCotton, Grady, Stephens5 hr
Apr 27, 9:50 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNCleveland, Garvin, Hughes, Lincoln, Logan, McClain and 5 more40 min
Apr 27, 9:51 PM CDTTornado WarningOUNGarvin, Murray39 min
Apr 27, 9:54 PM CDTSevere Thunderstorm WarningOUNCarter, Cotton, Garvin, Grady, Jefferson, McClain and 1 more51 min
Apr 27, 9:54 PM CDTTornado Warning Tornado observedOUNLincoln, Oklahoma17 min
Apr 27, 9:58 PM CDTTornado WarningOUNLincoln32 min
Apr 27, 10:14 PM CDTAreal Flood AdvisoryOUNCarter, Cleveland, Garvin, Johnston, Lincoln, Love and 6 more5 hr
Apr 27, 10:16 PM CDTTornado WarningOUNLincoln44 min
Apr 27, 10:17 PM CDTTornado WarningOUNHughes, Pontotoc, Seminole43 min
Apr 27, 10:18 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Murray42 min
Apr 27, 10:20 PM CDTTornado WarningOUNGarvin, Murray, Pontotoc25 min
Apr 27, 10:22 PM CDTTornado WarningOUNGarvin, McClain, Pontotoc, Pottawatomie23 min
Apr 27, 10:23 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNLincoln, Logan, McClain, Payne, Pontotoc, Pottawatomie and 1 more52 min
Apr 27, 10:36 PM CDTTornado WarningOUNLincoln, Payne39 min
Apr 27, 10:38 PM CDTTornado WarningOUNGarvin, Murray, Pontotoc22 min
Apr 27, 10:41 PM CDTTornado WarningOUNCarter34 min
Apr 27, 10:43 PM CDTSpecial Weather StatementOUNGarvin, Jefferson62 min
Apr 27, 10:43 PM CDTTornado Warning Tornado observedConsiderable damage threatOUNHughes32 min
Apr 27, 10:44 PM CDTSpecial Weather StatementOUNPayne61 min
Apr 27, 10:45 PM CDTFlash Flood WarningOUNCarter, Murray4 hr
Apr 27, 10:46 PM CDTTornado Warning Considerable damage threatOUNPontotoc29 min
Apr 27, 10:54 PM CDTTornado Warning Considerable damage threatOUNCarter, Murray51 min
Apr 27, 10:57 PM CDTTornado WarningOUNLove48 min
Apr 27, 11:00 PM CDTTornado Warning Considerable damage threatOUNCarter, Johnston, Murray45 min
Apr 27, 11:04 PM CDTTornado WarningOUNPontotoc26 min
Apr 27, 11:07 PM CDTFlash Flood WarningOUNPontotoc4 hr
Apr 27, 11:13 PM CDTTornado Warning Considerable damage threatOUNMurray34 min
Apr 27, 11:18 PM CDTTornado Warning Tornado observedConsiderable damage threatOUNCarter, Love, Marshall42 min
Apr 27, 11:22 PM CDTTornado WarningOUNJohnston, Murray, Pontotoc23 min
Apr 27, 11:24 PM CDTFlash Flood WarningOUNGarvin, Murray, Pontotoc5 hr
Apr 27, 11:38 PM CDTTornado Warning Tornado observedConsiderable damage threatOUNCarter, Johnston, Marshall, Murray, Pontotoc37 min
Apr 27, 11:43 PM CDTTornado WarningOUNCarter, Johnston, Love, Marshall32 min
Apr 27, 11:51 PM CDTAreal Flood AdvisoryOUNCoal, Hughes, Pontotoc, Seminole4 hr
Apr 28, 12:12 AM CDTTornado WarningOUNJohnston, Pontotoc33 min
Apr 28, 12:19 AM CDTTornado WarningOUNCoal, Hughes26 min
Apr 28, 12:46 AM CDTSevere Thunderstorm WarningOUNAtoka, Bryan, Carter, Coal, Hughes, Johnston and 4 more44 min
Apr 28, 12:51 AM CDTAreal Flood WarningOUNAtoka, Carter, Coal, Hughes, Johnston, Marshall and 3 more6 hr
Apr 28, 1:35 AM CDTSevere Thunderstorm WarningOUNAtoka, Carter, Coal, Hughes, Johnston, Love and 3 more40 min
Apr 28, 2:02 AM CDTFlash Flood WarningOUNCarter, Johnston, Love, Marshall, Murray, Pontotoc3 hr
Apr 28, 5:17 AM CDTAreal Flood AdvisoryOUNCarter, Johnston, Love, Marshall, Murray, Pontotoc118 min
Apr 28, 10:13 AM CDTRiver Flood WarningOUNAtoka6 days
Apr 28, 10:17 AM CDTRiver Flood WarningOUNBryan61 hr
Apr 28, 4:55 PM CDTSpecial Weather StatementOUNMarshall20 min
Apr 28, 5:13 PM CDTSpecial Weather StatementOUNHughes17 min
Apr 28, 5:28 PM CDTSpecial Weather StatementOUNHughes17 min
Apr 28, 6:43 PM CDTSpecial Weather StatementOUNCanadian32 min
Apr 28, 6:53 PM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Grady34 min

Nearby

Tornado Warnings in Oklahoma, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.